# SDR 97ZZZX4368

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 1060091101
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.
